# SDR 98FDEA00662

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R, BS 480 CRACKED AT BRACKET ATTACHMENT.  REPAIRED STR 25R AT BS 480 PER SRM 53-10-3.
